MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE; ANKLE TIBIAL CENTER PUNCH

EXACTECH, INC. VANTAGE; ANKLE TIBIAL CENTER PUNCH
Model Number ANKLE TIBIAL CENTER PUNCH
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device pending evaluation.
 
Event or Problem Description
As reported, during the punch guide broke during the impaction.No parts or pieces fell into the wound site.There was no impact to the patient.Device will be returned.
 
Additional Manufacturer Narrative
(h3) the broken center peg punch reported may have been the result of both high impaction forces and the patient¿s hard bone.However, this cannot be confirmed as the device was not available for evaluation.

Brand Name
VANTAGE
Common Device Name
ANKLE TIBIAL CENTER PUNCH
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10425637
Report Number1038671-2020-00498
Device Sequence Number16887889
Product Code HSN
UDI-Device Identifier10885862290878
UDI-Public10885862290878
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANKLE TIBIAL CENTER PUNCH
Device Catalogue Number351-10-26
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/12/2020
Supplement Date Received by Manufacturer12/28/2020
Initial Report FDA Received Date08/19/2020
Supplement Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;